Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 145, NWS Jackson, MS

October 31, 2013Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Madison Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Oct 31, 2013, 11:45 AM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Madison Parish, Louisiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2013, 11:45 AM CDT (16:45 UTC)
Expired
Oct 31, 2013, 5:45 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties East Carroll Parish, LA, Madison Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 12:15 PM CDTFLASH FLOODLake Providence, LAEXTENSIVE STREET FLOODING IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WGUS54 KJAN 311645
FFWJAN
LAC035-065-MSC055-125-151-312245-
/O.NEW.KJAN.FF.W.0145.131031T1645Z-131031T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE...
  NORTHWESTERN MADISON PARISH IN NORTHEAST LOUISIANA...
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF HOLLANDALE...
  ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VALLEY PARK...
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROLLING FORK...

* UNTIL 545 PM CDT THURSDAY

* AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING NORTHEAST ACROSS    
  THE WARNING AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER  
  OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST SIX HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE       
  PROVIDENCE...SHELBURN...MILLIKIN...GASSOWAY...GLEN ALLAN...DELTA   
  CITY...NITTA YUMA...PANTHER BURN...GRACE AND ANGUILLA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
SIX HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3261 9140 3299 9127 3300 9117 3318 9098
      3319 9068 3292 9066 3282 9076 3281 9070
      3276 9069 3272 9074 3268 9067 3269 9071
      3264 9073 3256 9095 3257 9105 3253 9105
      3255 9109 3251 9111 3239 9147 3250 9148

$$

EEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 10:27 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 31, 10:27 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1027 AM CDT THU OCT 31 2013

.UPDATE...

UPDATED ALL PRODUCTS FOR TORNADO WATCH WORDING INCLUSION AND MOVED
UP FLASH FLOOD WATCH START TIME TO NOW. A NEW HAZARDOUS WEATHER
OUTLOOK AND SUPPORTING GRAPHICS WILL BE UPDATED SHORTLY TO REFLECT
THE CURRENT TRENDS AND EXPECTED EVOLUTION THAT ARE DISCUSSED BELOW.

.DISCUSSION...

LIFT FROM A LEAD SHORTWAVE IN COMBINATION WITH THE BEGINNING
INFLUENCE OF LIFT FROM THE MAIN TROUGH FORCING STILL BACK ACROSS
TEXAS/LOUISIANA HAS ALLOWED FOR A HEAVY RAIN SHIELD TO DEVELOP
ACROSS THE DELTA WITH A STRONGER CONVECTIVE AXIS EXTENDING SOUTHWEST
TOWARDS LAKE CHARLES. THIS LEAD SHORTWAVE HAS COME IN STRONGER AND
THUS THE HEAVY RAIN AND CONVECTIVE BANDING TIMING IS FASTER FOR THIS
MORNING. THE STRATIFORM RAIN SHIELD NORTH OF I-20 HAS NULLIFIED THE
SEVERE STORM RISK THERE. GRADIENT WINDS WILL STILL BE GUSTY AS OBS
THIS MORNING SHOW 20-25 KT GUSTS. ITS NOT IMPOSSIBLE FOR HIGHER WIND
GUSTS TO OCCUR LATE MRNG/AFTN TO 35 KT (40 MPH) WITH SUCH SATURATED
SOIL FOR SPORADIC TREES TO COME DOWN, HOWEVER. THE BETTER RISK FOR
ANY STRONG TO SEVERE STORM WILL BE ALONG AND SOUTH OF I-20 CLOSER TO
A CAPE RESERVOIR POOL ACROSS SOUTHERN LOUISIANA.

A SMALL PORTION OF LOUISIANA AND SOUTHWEST MS IS UNDER A TORNADO
WATCH THROUGH 2PM THIS AFTERNOON. WHILE THE TORNADO RISK IS LOW WITH
LACK OF ANY INSTABILITY PER MESOANALYSIS, THE AMOUNT OF 0-1 KM SRH
REMAINS HIGH />500 M2/S2/. THIS ENVIRONMENT SUPPORTS A NON-ZERO RISK
FOR TORNADOES BUT THE LIKELIHOOD IS SMALL. NONE-THE-LESS, WE WILL
CONTINUE TO MONITOR ANY DEEPER CONVECTIVE CELL THAT COULD TAKE
ADVANTAGE IN THIS SET-UP.

HAVE MOVED UP THE START TIME OF THE FLASH FLOOD WATCH TO NOW WITH
THE AREAS REMAINING THE SAME. HI-RES AND HRRR OUTPUT THIS MORNING
CONTINUE TO SUGGEST WIDESPREAD 1-3 INCHES WITH NARROW BANDS OF 3 TO
4 INCHES DEPENDING ON WHERE HIGHER CONVECTIVE CELLS TRAIN. HOWEVER,
IT SHOULD BE STRESSED THAT WITH SUCH ANOMALOUSLY HIGH PWATS OF 1.8
TO 2" AND DUAL-POL RADAR INDICATING 2-4" INSTANTANEOUS HOURLY PRECIP
RATES...RAIN FALL IN NE LOUISIANA AND ACROSS SW TO SOUTH MISSISSIPPI
WILL HAVE THE POSSIBILITY OF HAVING NARROW BANDS OF LOCALLY 4-5"
POSSIBLE IN A SHORT AMOUNT OF TIME. ESPECIALLY SINCE THE FORCING AND
THE RESULTANT ASCENT OF THE MAIN TROUGH AXIS REMAINS BACK TO OUR
WEST.

HRRR HAS A DECENT HANDLE ON PRECIP LOCATION CURRENTLY BUT THINK IT
IS TO FAST AS TIME PROGRESSES ESPECIALLY GIVEN AREA OF ASCENT SEEN
IN WATER VAPOR AND RADAR IMAGERY STILL REMAINING BACK ACROSS TEXAS.
FEEL MORE COMFORTABLE GOING TOWARDS 6Z ARW WRF WHICH IS SLOWER THAN
THE HRRR. THE HEAVY RAIN AXIS WILL LINGER ACROSS LA/MS RIVER THROUGH
EARLY AFTERNOON, BE NEAR JACKSON EARLY AFTERNOON TO MID AFTERNOON,
AND IN EAST MS TOWARDS HATTIESBURG BY LATE AFTERNOON TO EARLY
EVENING. RAIN WILL LINGER BEHIND THE MAIN AXIS AS THE ACTUAL FRONT
MOVES THROUGH BEHIND THE MAIN RAIN AXIS. THIS OVERALL TIMING IS A
TOUCH FASTER THAN PREVIOUS FORECAST WITH RAIN LIGHTENING UP
POSSIBLY  ACROSS THE METRO BY 7PM FOR HALLOWEEN ACTIVITIES. UPDATED
HWO/GRAPHICS WILL BE OUT SHORTLY TO REFLECT NEW TIMING AND HAZARD
AREAS.

/ALLEN/

&&

.AVIATION...MAINLY MVFR CONDITIONS ANTICIPATED THROUGH MUCH OF THE
DAY ACROSS THE AERODROME AS RAIN AND EMBEDDED THUNDERSTORMS
GRADUALLY PUSH INTO THE HEART OF THE REGION. THUNDERSTORMS THROUGH
EARLY THIS EVENING WILL BE MORE NUMEROUS SOUTH OF INTERSTATE TWENTY
AND A FEW OF THESE COULD CONTAIN VERY GUSTY WINDS. AWAY FROM STORMS
ANTICIPATE GUSTY SOUTH WINDS OVER 20 KTS AT TIMES. THE STRONGEST
WINDS WILL BE THROUGH EARLY AFTERNOON AT GLH/GWO. POCKETS OF IFR
CONDITIONS WILL BE POSSIBLE IN ALL AREAS FOR ONE TO TWO HOURS AT A
TIME DURING THE DAY AS THE POCKETS OF HEAVIEST PRECIPITATION MOVE
OVER THE STATION.

PRECIPITATION SHOULD BE GRADUALLY CLEARING TO THE EAST THROUGH THE
NIGHT TONIGHT...ALTHOUGH MVFR TO PATCHY IFR CONDITIONS MAY LINGER IN
SOME FASHION UNTIL MORNING. THE LATTER WILL ESPECIALLY BE THE CASE
ACROSS EASTERN PORTIONS OF MS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       76  53  74  46 /  96  61  11   0
MERIDIAN      78  56  74  43 /  95  94  17   0
VICKSBURG     76  50  74  46 / 100  37   8   0
HATTIESBURG   78  63  78  48 /  57 100  31   0
NATCHEZ       76  52  73  49 / 100  39   9   0
GREENVILLE    73  49  73  47 / 100  11   7   0
GREENWOOD     72  49  73  47 /  98  37   8   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>045-
     047>050-053>055-059>062.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ018-019-025-
     034-035-040-041.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
     023>026.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

ALLEN
Hazardous weather outlook, Oct 31, 9:28 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CDT THU OCT 31 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-011430-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ARKLAMISS DELTA INTO
PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE TODAY...MAINLY ALONG AND SOUTH OF THE
INTERSTATE TWENTY CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO
A WARM AND SHEARED AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY
RISK WILL BE WIND GUSTS RANGING FROM 50 TO 60 MPH...ALTHOUGH A FEW
TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS...INCLUDING
LOCALLY HIGHER AMOUNTS...ARE EXPECTED GIVEN HIGH MOISTURE CONTENT IN
PLACE. RAINFALL RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH
FLOODING IN A FEW LOCATIONS AND A FLASH FLOOD WATCH IS IN EFFECT.

A STRONG PRESSURE GRADIENT WILL BRING WINDY CONDITIONS ACROSS THE
AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED AROUND 20 TO
30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY
IS IN EFFECT THROUGH MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE
TODAY.

MSZ026>033-036>039-042>045-047>050-053>055-059>062-011430-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI AND
PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS...INCLUDING LOCALLY HIGHER
AMOUNTS...ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. RAINFALL
RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW
LOCATIONS AND A FLASH FLOOD WATCH WILL BE IN EFFECT.

IN ADDITION...SEVERE STORMS ARE POSSIBLE MIDDAY THROUGH THE
AFTERNOON...AND MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY
CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED
AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND
GUSTS RANGING FROM 50 TO 60 MPH. HOWEVER...A FEW TORNADOES WILL ALSO
BE POSSIBLE.

A STRONG PRESSURE GRADIENT WILL ALSO PRODUCE BREEZY CONDITIONS
ACROSS THE AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED
15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
TODAY INTO EARLY THIS EVENING.

MSZ046-051-052-056>058-063>066-072>074-011430-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO THE
EVENING AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED
AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND
GUSTS RANGING FROM 45 TO 60 MPH.

IN ADDITION...WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS...INCLUDING
LOCALLY HIGHER AMOUNTS...ARE EXPECTED FROM THIS AFTERNOON INTO THIS
EVENING. RAINFALL RATES MIGHT BE HIGH ENOUGH TO RESULT IN FLASH
FLOODING IN A FEW LOCATIONS.

A TIGHTENED PRESSURE GRADIENT WILL PRODUCE BREEZY CONDITIONS
ACROSS  THE AREA THIS AFTERNOON. SOUTHERLY WINDS SUSTAINED AROUND
15 TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
THIS AFTERNOON INTO THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Special weather statement, Oct 31, 9:26 AM CDT, 2 hours 19 minutes before
LAZ008-009-015-016-023-311455-
RICHLAND LA-FRANKLIN LA-EAST CARROLL LA-MADISON LA-WEST CARROLL LA-
926 AM CDT THU OCT 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
926 AM CDT THU OCT 31 2013

...STRONG STORM MOVING ACROSS RICHLAND AND FRANKLIN PARISHES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTHWEST OF LIDDIEVILLE AT 925 AM CDT...MOVING
NORTHEAST AT 40 MPH.

PEOPLE IN SOUTHWESTERN WEST CARROLL...NORTHWESTERN MADISON...EXTREME
SOUTHWESTERN EAST CARROLL...NORTHERN FRANKLIN AND RICHLAND PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3221 9200 3225 9201 3266 9153 3249 9135
      3211 9187 3214 9190 3216 9190 3216 9198
      3219 9199 3219 9200 3220 9201
TIME...MOT...LOC 1425Z 241DEG 36KT 3219 9190
Special weather statement, Oct 31, 10:29 AM CDT, 1 hour 16 minutes before
LAZ015-016-023>025-311600-
TENSAS LA-RICHLAND LA-FRANKLIN LA-CATAHOULA LA-MADISON LA-
1029 AM CDT THU OCT 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1029 AM CDT THU OCT 31 2013

...LINE OF STRONG STORMS MOVING INTO PORTIONS OF NORTHEAST
LOUISIANA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES WEST OF LIDDIEVILLE TO 20 MILES
SOUTHWEST OF MANIFEST AT 1028 AM CDT...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN SOUTHWESTERN MADISON...NORTHERN CATAHOULA...FRANKLIN...
SOUTHWESTERN RICHLAND AND NORTHWESTERN TENSAS PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3192 9201 3194 9200 3193 9191 3199 9190
      3208 9193 3210 9188 3216 9190 3217 9199
      3220 9198 3244 9140 3201 9150 3168 9175
      3157 9201
TIME...MOT...LOC 1528Z 244DEG 45KT 3214 9193 3180 9201
          3154 9220

EEC
Special weather statement, Oct 31, 11:03 AM CDT, 42 minutes before
LAZ023>026-311700-
TENSAS LA-FRANKLIN LA-CONCORDIA LA-CATAHOULA LA-
1103 AM CDT THU OCT 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CDT THU OCT 31 2013

...LINE OF STRONG STORMS MOVING ACROSS SOUTHERN PORTIONS OF
NORTHEAST LOUISIANA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF ROSEFIELD TO 16 MILES
WEST OF LARTO AT 1102 AM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS COULD INTENSIFY AND BECOME SEVERE.

PEOPLE IN CATAHOULA...CONCORDIA...SOUTHEASTERN FRANKLIN AND SOUTHERN
TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3190 9201 3204 9122 3182 9125 3185 9134
      3176 9137 3176 9126 3175 9137 3162 9141
      3164 9150 3162 9152 3159 9149 3159 9140
      3154 9144 3152 9152 3136 9148 3137 9152
      3143 9155 3139 9158 3133 9154 3132 9202
TIME...MOT...LOC 1602Z 269DEG 49KT 3192 9190 3130 9211

EEC
Local storm report, Oct 31, 11:32 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1132 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     FLASH FLOOD      START                   32.49N 91.86W
10/31/2013                   RICHLAND           LA   PUBLIC

            REPORTS OF FLOODING IN START ON GREEN STREET...DUMMY LINE
            ROAD AND SIMMONS ROAD.

&&

DCOX
Local storm report, Oct 31, 11:40 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
10/31/2013                   WEST CARROLL       LA   EMERGENCY MNGR

            REPORT OF FLOODING ON SKINNER LANE OUTSIDE EOC OFFICE.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 12:02 PM CDTSpecial Weather StatementJANIssaquena28 min
Oct 31, 12:41 PM CDTSpecial Weather StatementJANSharkey29 min
Oct 31, 1:20 PM CDTSpecial Weather StatementJANHinds, Madison, Yazoo60 min
Oct 31, 1:23 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery, Webster57 min
Oct 31, 2:10 PM CDTFlash Flood WarningJANWarren2 hr
Oct 31, 2:26 PM CDTSpecial Weather StatementJANAttala, Choctaw, Montgomery, Webster29 min
Oct 31, 3:08 PM CDTSpecial Weather StatementJANCopiah, Hinds, Lawrence, Lincoln, Rankin, Simpson27 min
Oct 31, 3:40 PM CDTSpecial Weather StatementJANLincoln45 min
Oct 31, 4:29 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Lamar, Lawrence, Marion, Simpson31 min
Oct 31, 5:13 PM CDTSpecial Weather StatementJANCovington, Lamar, Marion, Simpson, Smith42 min
Oct 31, 5:42 PM CDTTornado WarningJANSmith33 min
Oct 31, 6:16 PM CDTSpecial Weather StatementJANClarke, Forrest, Jasper, Jones, Lauderdale29 min
Oct 31, 9:18 AM CDTFlash Flood WarningJANFranklin, Morehouse, Richland, West Carroll6 hr
Oct 31, 9:26 AM CDTSpecial Weather StatementJANRichland29 min
Oct 31, 9:33 AM CDTAreal Flood WarningJANMorehouse, West Carroll6 hr
Oct 31, 10:29 AM CDTSpecial Weather StatementJANCatahoula, Franklin31 min
Oct 31, 11:03 AM CDTSpecial Weather StatementJANCatahoula, Concordia, Tensas57 min
Oct 31, 12:27 PM CDTSpecial Weather StatementJANTensas28 min

Nearby

Flash Flood Warnings in Mississippi, 2013Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.